ophthalmologist-icon
Eye pain and Headache
Since last 2 days, having headache. with eye pain in upper side.. I suspect this is due to excessive use of computers and mobile. I don't watch TV though. Please advise.
155 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr Arun Rajan
Ophthalmologist/ Eye Surgeon 8 yrs exp Thiruvananthapuram

Free 3 day follow up

Chat Now

₹250 for 24 hrs

You may have computer vision syndrome. Use abundant lubricating drops, blink a lot while working on the computer, don't sit with the AC directly blowing in your face, maintain correct posture while working on the computer, cold compresses, take frequent breaks.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pranav Dave
Ophthalmologist/ Eye Surgeon 12 yrs exp Surat

Free 3 day follow up

Chat Now

₹500 for 24 hrs

It might be due to frontal sinusitis also. You can use tab wickoryl three times a day for 3 days and refresh tears eye drops 4 times a day. Finish the bottle.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.